# SDR SWIA202160701

- Difficulty date: June 10, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 379 S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 379 STRINGER 19R   (C-CHECK RO 8/31/21)   CORRODED FRAME SECTION FROM FS 379 WAS REMOVED AND REPLACED  IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 REV. 38 B DATED 12/14/2020.  NO DEFECTS NOTED. FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
